I was reading other people's posts, and I have have similar problems, only worse it seems.
Yes my entire body is covered in small red bumps, head to toe.
I did recently start Welbutrin, which someone else mentioned they had started. - though Dr's will say this has no association with the "Atopic Dermatitis"
I was recenty in a car accident, therefore likely the stress of this caused "Atopic Dermatitis"
Here is something... Let's say someone has a yeast infection, not treated for sometime, can you actually break out in a skin rash assosciated with yeast?
While this can be called "Atopic Dermatitis" it looks like the skin rashes my babies got and were diagnosed with yeast infections. While this is only diagnosed in babies, and I realize babies and adults are different, could it be more fungal than the other options?
Any time I take anti-biotics I get yeast infections. It is well known that anti-biotics kill good and bad bacteria... many people take acidopholus or eat extra yogourt to compensate... Many people get yeast infections because of a lesser immune system whether it be because of meds, sickness, stress, or lack of excercise / diet.
I read on other people's posts that nothing helped with their rash... as is the case for me. But - note that I used some topical anti-fungal cream and it reduced itching in my legs...This could simply be that putting any cream on will likely give short term relief. I am afraid to attempt this on my whole body...
I am not allergic to anything. I have never had a rash like this in my life. I'm not solid on my little theories, but I just thought I'd throw it out there...
If any of this makes sense... what is the best treatment? (currently taking cortizone (spelling?) pills - no help)
Covered my body in cortizone yesterday, still worse today - scalp, face, and everywhere all the way to my feet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.